Nonlinear Regulators in the Position Stabilization Problem of the Holonomic Mechanical System
- Authors: Andreev A.S.1, Peregudova O.A.1
-
Affiliations:
- Ulyanovsk State University
- Issue: Vol 53, No 1S (2018): Suppl
- Pages: 22-38
- Section: Article
- URL: https://journal-vniispk.ru/0025-6544/article/view/163510
- DOI: https://doi.org/10.3103/S0025654418030032
- ID: 163510
Cite item
Abstract
The application of nonlinear proportional-integral and proportional-integro-differential regulators in the program position stabilization problem of a holonomic mechanical system is investigated. To this end, the method of Lyapunov functionals is developed in the stability problem of Volterra integro-differential equations. As an example, the global regulation problem of a three-link planar manipulator is solved.
About the authors
A. S. Andreev
Ulyanovsk State University
Author for correspondence.
Email: AndreevAS@ulsu.ru
Russian Federation, Ulyanovsk, 432017
O. A. Peregudova
Ulyanovsk State University
Email: AndreevAS@ulsu.ru
Russian Federation, Ulyanovsk, 432017
Supplementary files
